Does prednisone make you thirsty?

Responses (4)

Anonymous

14 Nov 2012

Hello KathyBass. Yes it can make you thirsty. Regards pledge

Votes: +1
Anonymous

14 Nov 2012

Hello,

Welcome to the site.

Low potassium (confusion, uneven heart rate, extreme thirst, increased urination, leg discomfort, muscle weakness or limp feeling).

Read more at: http://www.drugs.com/sfx/prednisone-side-effects.html

I suggest you inform your Dr. your side effect.

Take care.,

maso.-

Votes: +2

15 Nov 2012

Prednisone also raises blood sugars and can cause diabetes. First is one of the signs of diabetes. I don't know what dose or how long you will be on it. However, you ought to be monitored for blood sugar levels.

Long term prednisone use or medium to high dose causes a medication induced diabetes.

Please call your doctor and request being checked for this.

Votes: +0

16 Nov 2012

It did me while in hospital and I developed the steriod induces diebtics. Now I am home but still have to take insulin shots. They say it will go away as my does is lower or i am off of the prednisone all together. You can help your self by following a diebtic diet and see if it helps with thirst and ofcours dry month. but dr should keep an eye on kedney function.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is it common for prednisone to make you itch?

I've been on prednisone for a week and oday my legs startd itching. I've scratched it so much that I have welts. Is this normal?

1 answer 21 Jun 2010

Does prednisone make you tired or sleepy?

2 answers 22 Apr 2011

Normal side effects with prednisone?

Have been diagnosed with minimal change kidney disease and am on 65mg of prednisone once per day for up to 2 months, then will be weined off. I have ...

2 answers 17 Oct 2012

Orlistat - THIRSTY ON THIS?

I have been taking it for about 2 weeks and found recently the increased in urinating and being very thirsty is this another side affect or should I ...

0 answers 23 Jul 2013

I am going to start a 12 day course of prednisone tomorrow for chronic hives. What should I expect?

... For instance will it make me sleepy, agitated, etc

2 answers 16 Jan 2014